# SDR DALA1155369020

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 46,551 hours, 33,820 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON RT ELEVATOR CONTROL TAB UPPER AND LOWER SKIN.  THIS N/R WAS ACCOMPLISHED IAW JIC OPN 1031 CARDS 1760 TO 1768 AND SRM 55-04 PARA 2A AND 3A.
